# SDR UPS204454

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, EMERGENCY EXIT LIGHTS ILLUMINATED ON TAXI OUT WITH ARMING SWITCH ARMED.  LIGHT WENT OUT WHEN SWITCH PLACED IN OFF POSITION, THEN ON WHEN ARMED.  RESECURED EMERGENCY EXIT LIGHT ASSY, CHECK OK.
